MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER
Model Number 39815
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire detachment occurred.The patient presented with peripheral artery disease (pad) and underwent peripheral angiogram.A gw/035/260 magic torque guidewire was selected for used.However, during the preparation, the floppy tip was noticed to be stretched upon removal from the coil, and the inner coil of the wire seemed to be detached from the tip.The procedure was completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned, and it was observed that the distal end section was kinked at several parts.No more visual damages were observed.Under microscope it was observed that the core wire was detached/separated near a ro marker.The outer diameter of distal tip, middle of the device, and the proximal section are within specifications.
 
Event or Problem Description

Brand Name
MAGIC TORQUE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15765074
Report Number2124215-2022-43775
Device Sequence Number20894592
Product Code DQX
UDI-Device Identifier08714729741428
UDI-Public08714729741428
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model Number39815
Device Catalogue Number39815
Device Lot Number0029614619
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown